# SDR CKSA97167

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Access Door
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 4 PYLON ACCESS DOOR 411 CRACKED AT SEVERAL FASTENER HOLES.  REPAIRED IAW AIA SKETCH AIA/E/2505 SRM 51-1-8, 51-1-20D EA 97-013A.  CORROSION TASK CARD NUMBER 84-1-0551.  NON-ROUTINE TASK CARD NUMBER 93384.
